# SDR CALA2013072990010

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,645 hours, 7,341 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Worn
- Location: Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG OIL IN LINE,  TWO WIRES EXHIBIT INSULATION AND BRAIDED SHIELD WEAR AT TWO LOCATIONS ADJACENT TO OR AT EACH WIRE CLAMPS.  CLAMPS WORN AS WELL.  ACCCOMPISHED REPAIR IAW ECRA 2415 01009.
